Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Convergence of a streamline diffusion finite element method for a conservation law with boundary conditions
KTH, School of Computer Science and Communication (CSC), Numerical Analysis, NA.
1991 (English)In: RAIRO Modelling and numercial analysis modelisations, Vol. 25, no 5, 749-783 p.Article in journal (Refereed) Published
Abstract [en]

A higher order accurate shock-capturing streamline diffusion finite element method for general scalar conservation laws is analysed; convergence towards the unique solution is proved for several space dimensions with initial and boundary conditions, using a uniqueness theorem for measure valued solutions. Furthermore, some numerical results are given.

Place, publisher, year, edition, pages
1991. Vol. 25, no 5, 749-783 p.
National Category
Computer and Information Science
Identifiers
URN: urn:nbn:se:kth:diva-90709OAI: oai:DiVA.org:kth-90709DiVA: diva2:506143
Note
NR 20140805Available from: 2012-02-27 Created: 2012-02-27Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Szepessy, Anders
By organisation
Numerical Analysis, NA
Computer and Information Science

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 58 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf